# SDR DL72S010833

- Difficulty date: May 23, 2001
- Submitted: June 5, 2001
- Operation: Air carrier
- Aircraft: N525DA
- Make and model: Boeing 727232
- Aircraft serial: 21585
- Aircraft time: 62,274 hours, 49,195 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RBL 36.83 VERTICAL BEAM ON THE FS 1183 BULKHEAD WAS FOUND WITH A 1 INCH TYPICAL CRACK AT WL 238.  THE CRACK IS TYPICAL OF BAC S/B 727-53-0192.  THE CRACK WAS STOP DRILLED AND REPAIRED WITH 2 REPAIR ANGLES PER THE REQUIREMENTS OF THE S/B AND ER/A 380836-14, REV A.
